U.S. doctors online nowAsk doctors free
South Africa
A 26-year-old female asked:

breastfed for 3 weeks got clocked duct.got antibotika but 1week later today the infection burst open right side of inner breast. pus goosing out.what should i do?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Breast evaluation: It sounds like you have a breast abscess if you see pus draining. This should be evaluated by your doctor to determine if surgical drainage is needed or if a change in antibiotics is needed

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

How can one prevent fungal infections of the feet when taking a footbath?

3 doctor answers5 doctors weighed in
Dr. Alan Ettinger
Podiatry 49 years experience
Liner: Use a disposible liner in the foot bath.
A 31-year-old member asked:

What could cause pain during intercourse with no infection?

1 doctor answer4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Uterine movement: It could be movement of the uterus during intercourse. It is held in place by ligaments which can get stretched.
A 29-year-old member asked:

What is an anal chlamydia infection like?

1 doctor answer3 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Rectal symptoms: Rectal pain, pain on defecation, and rectal bleeding or discharge. Remember that some anal chlamydia, especially in gay men, is due to a type of chlamydia called lymphogranuloma venereum (lgv), which requires a longer course of treatment than standard chlamydia. Not all labs can tell the difference.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.
Japan
A 44-year-old female asked:

Is there any maintenance medicine aside from herceptin (trastuzumab) for her2 positive breast ca patient?

2 doctor answers2 doctors weighed in
Dr. William A Biermann
Medical Oncology 46 years experience
Possibly: In the adjuvant setting a hormone blocking agent such as an ai might be used. That would be for hormone sensitve tumors. In metastatic disease the situation can be more complicated. In that case Herceptin could be used as a maintaince agent. Other drugs such as tykerb, (lapatinib) perjetta might fill this role. If you could give more details, i can be more specific.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 1, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.